MathSciNet Relay Station
MathSciNet bibliographic data
MR2401221 (2009e:22015) 22E50 (22E35)
Blanc, Philippe; Delorme, Patrick Vecteurs distributions $H$-invariants de représentations induites, pour un espace symétrique réductif $p$-adique $G/H$. (French) [$H$-invariant distribution vectors of induced representations for a $p$-adic reductive symmetric space $G/H$] Ann. Inst. Fourier (Grenoble) 58 (2008), no. 1, 213–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement